# SDR SWAA2012082707082

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,253 hours, 61,959 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 1061226211
- Part serial: 140160
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DISAGREE LIGHT ILLUMINATED IN DESCENT.  PLACED GEAR HANDLE UP QRH AND LIGHT REMAINED ILLUMINATED.  GEAR EXTENDED NORMALLY FOR LANDING WITH 3 GREEN LIGHTS, NO RED LIGHTS.  REMOVED AND REPLACED CONNECTOR D4840P, E11 CIRCUIT CARD M988 LT GEAR UP & LOCK SWITCH PER MM.
